Use of Device Problem (1670); Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes
Failure of Implant (1924); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event
07/30/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported that implant was removed due to osseointegration failure, approximately 7 months from implant placement.Bone type observed in the area was type 2, and oral hygiene around the site of surgery was good.During the surgery, no findings were reported.Patient has since recovered.